# SDR AALA20101126TUL02

- Difficulty date: July 2, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N658AA
- Make and model: Boeing 757223
- Aircraft serial: 24616
- Aircraft time: 59,116 hours, 20,336 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 3 DOOR SLIDE INADVERTENTLY UNSUCCESSFULLY DEPLOYED.  SLIDE FELL FROM HOUSING AND ASSIST BOTTLE DISCHARGED.  REPLACED LEFT NUMBER 3 DOOR SLIDE.  OPS CHECK NORMAL.
